# SDR USAA2013012500014

- Difficulty date: December 19, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 81,257 hours, 15,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141T2200U7
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - CRACK ON FLOOR SUPPORT CHANNEL BETWEEN BS 347 & BS 357, RBL 34.  REPLACED FLOOR SUPPORT CHANNEL BETWEEN BS 347 & BS 357, RBL 34 IAW B767 SRM 51-40-02-0G, PAR 7, FIG 8 & 12.
